# SDR DALA2022120707870

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 83,196 hours, 21,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1495-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT (UPPER AND LWR SIDES) RBL 11.40, BTW STA S 1495 AND 1510 AT BULK CARGO.  FLOOR SUPPORT WAS REPAIRED PER B757-200 SRM. HFEC INSPECTION WAS ACCOMPLISHED ALONG THE CUT EDGES. NO CRACKS WERE FOUND PER B757-200 SRM.
